# SDR UPS08852571

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1746 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN, L-15L CRACKED AT CANT FRAME STA 1746.  REMOVED, FABBED AND INSTALLED LONGERON SLICE IAW SRM, 51-1-8, 53-2-2 FIG 10, 53-5-1 FIG 7, 51-1-20D.
